My period was on 18 may and On 8 june i had s_x with my bf for the first time (i was virgin) and the condome broke, i took plan B one step after 12 hours and i had no side effects at the same day but now yesterday i think my period started but different from usuall it's light and i'm not having the same amount of pain as usuall. I'm freaking out in here please help !
Plan b will bring on vaginal bleeding to prevent pregnancy. Plan b contains hormones and these hormones will mess up your regular cycle for a few months so you can expect to be irregular for the next few cycles. This is normal after Plan b. So is the nausea, vomiting and abdominal pain. this is from your body's response to the hormones. It will get back to normal within a few cycles. In the meantime, if you are going to be sexually active, you need to be using some form of birth control. One should not use Plan b as a birth control. Plan b is only meant to be used on occasion (in a rare event of sex without precautions or if a condom breaks, etc) There are many forms of birth control out there and one of them should fit in with your lifestyle. Consult a GYN or go to a county clinic that provides birth control.
Early bleeding or spotting often happens first then your next period may be delayed. Very common side effect. Nothing to worry over. If you are going to be sexually active, though, you need to get on routine birth control. Plan b is not meant to be birth control and can really screw up your cycle if taken more than once (I know you have only taken once so I am discussing future possibilities here as I have seen too many girls try to use these as a form of birth control and they lose effectiveness when you take it a lot) It is not a period but more like breakthrough bleeding brought on by the huge blast of hormones in Plan B. Plan b is designed to delay ovulation a few days so that sperm dies out before an egg can be released. This often delays the next period as well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2014 • 1 answer
Posted 25 Jul 2015 • 1 answer
Posted 4 Nov 2015 • 1 answer
Posted 1 Mar 2016 • 1 answer
Posted 11 May 2017 • 2 answers